M.D.'s, Professionals, Experience...anything, please, I need help.

  • Posted by a hidden member.
    Log in to view his profile

    Jan 29, 2012 10:03 PM GMT
    So, I've been exercising now for over a month, and something just recently began happening.

    One day I woke up from bed and I was so fatigued. I mean, weak fatigued. I wasn't so weak that I couldn't move, but I was weak enough to not want to move off of my bed.

    So, I thought "Anh, it's a one day occurence, no big deal right?" Wrong. For about 4-5 days in a row now, it's been the same thing over and over, and I'm starting to sleep till like 12 p.m. which is not healthy at all.

    So, I'll give you my situation regarding my diet, my workout, and everything else that may be relevant. So far I am on a 1,950 Calorie diet, but now someone said I might not be getting enough calories and that I should up them, so just for today I upped it to 2,650 (500 calories up). But I dunno if that's what it is or not. I have lost 13 lbs., so maybe it might have something to do with the calories but I sincerely doubt it.

    My workout is a program called X-Factor: ST. It's basically a workout only using your body. No weights, no exercise ball, no gym equipment period. One day I'll do the actual workout, next day Cardio, next day the actual workout, next day Cardio. And like next week, sometime during the middle of that week, I'll do the actual workout twice and then Cardio, then actual workout, then Cardio...you get the just. I have been working out now for 4 weeks. It is an 8 week program. The actual workout takes about 35-40 minutes. Cardio takes 30 minutes. And, I've noticed that I'm starting to loose my runners high...which is odd, since I haven't stopped working out.

    I am on 3 different kinds of medicine: Seroquel XR, Depakote (Divalproex is the generic brand), and Atenelol. Atenelol helps with my heart. Seroquel and Divalproex help me to not only get a good nights sleep, but they also help me with my Bipolarity. I'll give the dosage to anyone via private message.

    I eat about 3 meals a day. Would that have anything to do with it too?

    I also stay up every night till about 12 a.m. Could it be because of that?

    I dunno. All I know is, my health is slipping and I don't like it. Any advice?

    Discuss.

  • Trepeat

    Posts: 546

    Jan 30, 2012 1:19 AM GMT
    Mono, perhaps?
  • Posted by a hidden member.
    Log in to view his profile

    Jan 30, 2012 1:34 AM GMT
    See a real MD ASAP.
    RJ is for fun, not for that kind of advice.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 30, 2012 2:54 AM GMT
    Yes, PLEASE SEE a real M.D. We are here to support you, go to the doc and then let us know how things are gong.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 30, 2012 3:27 AM GMT
    You definitely need to see a physician. They need to run a thyroid panel (TSH and free T4) that'll determine if you're experiencing hypothyroidism - causes hypersomnia. And it would be a good idea to get a CBC done as well.

    Off the top of my head I know seroquel and depakote both cause somnolence and both may need to be tapered down. I personally suspect that's what's occurring.

    Your doctor is going to ask the you the following:
    Change in vision? does your skin feel drier recently? Any changes in weight? fever/chills/nausea? hoarseness of voice? constipation? appetite changes? do you wake up in the middle of the night? If so, how much? do you snore?

    So just take note of this stuff now and when you go to the doctor you can easily tell him what you're experiencing. Again, I suspect its the seroquel and depakote, but your doctor will know.

    Hope this helps.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 30, 2012 11:24 AM GMT
    Go to the Dr.

    Are you taking days off? A month is not enough to get overtrained on, but if you are new to exercise and have been going much harder than normal without rest then that´s not going to help.

    Also prob you want a higher calorie diet...
  • calibro

    Posts: 8888

    Jan 30, 2012 11:44 AM GMT
    according to web md, you could be pregnant.
  • trijiminal

    Posts: 39

    Jan 30, 2012 11:51 AM GMT
    has your workout been approved by your doctor? i don't know what your heart condition is, but atenolol is going to keep your heart from pumping as fast or strong as it would need to during a hard workout.

    go see your doc asap! (please)
  • Posted by a hidden member.
    Log in to view his profile

    Jan 30, 2012 11:55 AM GMT
    calibro saidaccording to web md, you could be pregnant.


    lol!

    405637_3283473930801_1386184306_33473638
  • LuckyGuyKC

    Posts: 2080

    Jan 30, 2012 12:20 PM GMT
    In my professional opinion (I have played an MD on a commercial) you should immediately go buy the most expensive bed on the market because until you go see a real doctor you will need a good bed.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 31, 2012 1:15 AM GMT
    Lostboy saidGo to the Dr.

    Are you taking days off? A month is not enough to get overtrained on, but if you are new to exercise and have been going much harder than normal without rest then that´s not going to help.

    Also prob you want a higher calorie diet...


    I workout every week, and I only take off one day a week. That's it.

    And, I have expanded my caloric intake.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 31, 2012 1:16 AM GMT
    kwick412 saidYou definitely need to see a physician. They need to run a thyroid panel (TSH and free T4) that'll determine if you're experiencing hypothyroidism - causes hypersomnia. And it would be a good idea to get a CBC done as well.

    Off the top of my head I know seroquel and depakote both cause somnolence and both may need to be tapered down. I personally suspect that's what's occurring.

    Your doctor is going to ask the you the following:
    Change in vision? does your skin feel drier recently? Any changes in weight? fever/chills/nausea? hoarseness of voice? constipation? appetite changes? do you wake up in the middle of the night? If so, how much? do you snore?

    So just take note of this stuff now and when you go to the doctor you can easily tell him what you're experiencing. Again, I suspect its the seroquel and depakote, but your doctor will know.

    Hope this helps.


    They took a blood-test, and went over it with me. There was only one "level" that they said that was lower then what it's supposed to be. However, they said to keep doing what I'm doing, and I should be fine. Any more input?
  • Posted by a hidden member.
    Log in to view his profile

    Jan 31, 2012 1:17 AM GMT
    trijiminal saidhas your workout been approved by your doctor? i don't know what your heart condition is, but atenolol is going to keep your heart from pumping as fast or strong as it would need to during a hard workout.

    go see your doc asap! (please)


    My M.D. said my workout is just fine.
  • trijiminal

    Posts: 39

    Jan 31, 2012 2:13 AM GMT
    glad to hear you're okay!
  • Posted by a hidden member.
    Log in to view his profile

    Jan 31, 2012 2:18 AM GMT
    trijiminal saidglad to hear you're okay!


    Ditto.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 31, 2012 2:25 AM GMT
    Well, I hope. I think it was the calories deal. My body, I guess has to be changing somewhat, because it's starting to metabolize food faster. But, I wonder though if I should even up my calories, because it's possible to do that at the wrong time during a workout.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 31, 2012 2:30 AM GMT
    It's called the slippery slope. You take one med for something which then causes another problem and then you take another med for that and then the meds start working against each other. Then the Doc starts trying to balance the meds ....so on and so on until you die or wise up and let your body cure itself which it is capable of given half a chance.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 31, 2012 2:33 AM GMT
    Alpha13 saidIt's called the slippery slope. You take one med for something which then causes another problem and then you take another med for that and then the meds start working against each other. Then the Doc starts trying to balance the meds ....so on and so on until you die or wise up and let your body cure itself which it is capable of given half a chance.


    Yeah, I'll probably just go with what my M.D. said originally and just wait it out. But geeze, I can't have this happen if I'm gonna be getting a job. I can't be waking up at like 12 when I had to work at 6. Oh well, I should stop stressing...I have too much to think about instead of worrying about that.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 31, 2012 5:14 PM GMT
    calibro saidaccording to web md, you could be pregnant.


    Almost every time I use webMD it tells me I'm possibly pregnant. I'm starting to get worried!